# SDR C2XA11SH117

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,561 hours, 20,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS DISCOVERED THAT LT FRAME 10 WAS CRACKED DIRECTLY BELOW THE PILOT'S EMERGENCY ESCAPE HATCH.  MAINTENANCE REMOVED AND REPLACED THE CRACKED FRAME SEGMENT IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
